# SDR ASOA2012062701827

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 18,060 hours, 12,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Part time: 986,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 12AB MISSING.   REPLACED EMERGENCY LIGHT IAW AMM 33-51-01.
